# SDR AALA20110324TUL05

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 73,667 hours, 39,537 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION OF LEFT WING REAR SPAR CAP AT XRS 164.0 INDICATES A CRACK .250 AT 5 O`CLOCK POSITION OF THE LOWER INBOARD FLAP FAIRING ATTACH HOLE.  REMOVED AND SPLICED IN NEW SECTION OF REAR SPAR PER EA MD80-57-015745.
